MAUDE Adverse Event Report: BECTON DICKINSON HOME SHARPS CONTAINER; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON HOME SHARPS CONTAINER; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 323487
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.The customer's address is unknown:  (b)(6), usa has been used as a default.  a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.Oem manufacture: the manufacturing location for this product is premium plastic solutions.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed, and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that the home sharps container was unable to fit a pen needle with a cover inside it.The following information was provided by the initial reporter: material no.323487, batch no.Unknown.Verbatim: consumer reported he had difficulty detaching the pen needle in the sharp container.Instructed how to remove the pen needle from the container.He was unable to detach the pen needle.Assisted consumer to help removing the pen needle from the cap.
 
Event or Problem Description
It was reported that the home sharps container was unable to fit a pen needle with a cover inside it.The following information was provided by the initial reporter: material no.323487 batch no.Unknown verbatim: consumer reported he had difficulty detaching the pen needle in the sharp container.Instructed how to remove the pen needle from the container.He was unable to detach the pen needle.Assisted consumer to help removing the pen needle from the cap.
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Unable to perform dhr check due to unknown lot number.

Brand Name
HOME SHARPS CONTAINER
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8617443
Report Number2243072-2019-00941
Device Sequence Number2086619
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number323487
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;